# SDR 05FDEA00208

- Difficulty date: February 1, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 32,732 hours, 28,367 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON FWD ENGINE MOUNT FITTING HAS CORROSION ON MOUNTING FACE AND AROUND MOUNTING HOLES UPPER SIDE.  REMOVED CORROSION FROM MOUNT FACE IAW A310-200 SRM 51-74-10, FOUND TO BE WITHIN LIMITS A310-200 SRM 54-51-81 FIG 104.  SPOT-FACED UPPER AFT I/B & O/B HOLES IAW A310-200 SRM 51-11-80.  FOUND AFT O/B HOLE TO BE WITHIN LIMITS IAW A310-200 SRM 54-51-81 FIG 104 SHT 1.  FOUND AFT I/B HOLE BEYOND LIMITS A310-200 SRM 54-51-81 FIG 104 SHT 1.  AFT I/B HOLE IS ACCEPTABLE IAW FEDEX EA 6-5450-85609 AND AIRBUS INTERIM RAS 034934/010/2005.  PERFORMED DYE PENETRANT INSPECTION IAW A310-200 NDT 51-91-00.  NO CRACKS NOTED.  APPLIED CADMIUM PLATING AND HI-TEMP PLATING IAW A310-200 SRM 51-75-10.
